EconPapers    
Economics at your fingertips  
 

Systematic Risk and the Theory of Wage Indexation

Geoffrey Woglom

The Journal of Business, 1990, vol. 63, issue 2, 217-37

Abstract: In this article, the author integrates the theory of optimal wage indexation with capital market theory. The optimal indexation factor in his model depends on workers' preferences, firm-specific variables, and economywide capital market variables. A major difference between the results of the model and those of the previous literature is that, in his model, nonsymmetric randomness does not affect the indexation decision. In addition, the effects of economywide capital market variables can provide an explanation for why the author does not observe wage contracts with more than perfect indexation, contracts where real wages rise with unexpected inflation. Copyright 1990 by the University of Chicago.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://dx.doi.org/10.1086/296503 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jnlbus:v:63:y:1990:i:2:p:217-37

Access Statistics for this article

More articles in The Journal of Business from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-24
Handle: RePEc:ucp:jnlbus:v:63:y:1990:i:2:p:217-37